# SDR QXEA200802066

- Difficulty date: January 1, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,672 hours, 33,707 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - CARGO DOOR FORWARD TRACK OUTBOARD FACE IS CHAFED APPROXIMATELY 25" FROM BOTTOM OF TRACK.  REPAIRED IAW E/C 2-52-266 AND -8 200 NDTM PART 6 51-00-01.
